# SDR WRLA20100204335

- Difficulty date: February 4, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB77745
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA5750, FOUND LEFT LOWER WINGLET RIB ARB7774-5 CRACKED.  REPLACED THE DAMAGE RIB IAW MD-11 SRM 51-35-01 REV 42, CONDITION CHECK SATISFACTORY.
